Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold


IMPACT FACTOR 2018: 3.107

CiteScore 2018: 2.43

SCImago Journal Rank (SJR) 2018: 1.252
Source Normalized Impact per Paper (SNIP) 2018: 1.618

Mathematical Citation Quotient (MCQ) 2018: 1.13

Online
ISSN
1569-3953
See all formats and pricing
More options …
Volume 22, Issue 3

Issues

Discontinuous Galerkin finite element method for plate contact problem with frictional boundary conditions

R. An / X. Wang
Published Online: 2014-10-07 | DOI: https://doi.org/10.1515/jnma-2014-0008

Abstract

- In this paper, we deal with the discontinuous Galerkin finite element method for the plate contact problem with the frictional boundary conditions. The weak formulation is the variational inequality problem of the second kind. In virtue of the special discrete variational formulation, the error estimate in the broken H2 norm is derived between the discontinuous approximation solution and the exact solution.

Keywords: plate contact problem; frictional boundary conditions; discontinuous Galerkin finite element method; error estimates

About the article

Published Online: 2014-10-07

Published in Print: 2014-10-01


Citation Information: Journal of Numerical Mathematics, Volume 22, Issue 3, Pages 177–190, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/jnma-2014-0008.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in